# SDR CALA2023102703206

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D534720126200
- Condition: Corroded
- Location: Fr59, Str38rt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME 59 RT STRINGER 38RT HAS CORROSION. GENERATED BY V052030 PER NR 9296733 (40733) AT HAECO LCQ. REMOVED AND REPLACED AFT PIT FR59 STR 38RH IAW A319 SRM 51-72-11 PAR. 2. ACMP BY V925324 INSP BY V061704
